# SDR AALA201707319049

- Difficulty date: July 28, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- Aircraft time: 96,685 hours, 15,517 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLIGHT ATTENDANT EMERGENCY LED FLASHLIGHT AT THE FORWARD LEFT JUMPSEAT IS INOPERATIVE.  REMOVED AND REPLACED FLASHLIGHT ASSEMBLY PER AMM 25-60-00.  OPERATIONAL CHECK GOOD.
